# SDR IXKA9600048

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P2070003001
- Condition: Inoperative
- Location: Aft Flash Light
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASH LIGHT INOP.  REMOVED AND REPLACED BATTERY.  OPS CHECK OK.  (M)
